Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Finite-time stability and stabilisation for a class of nonlinear systems with time-varying delay
Author: Liu, H.
Shi, P.
Karimi, H.
Chadli, M.
Citation: International Journal of Systems Science, 2016; 47(6):1433-1444
Publisher: Taylor & Francis
Issue Date: 2016
ISSN: 0020-7721
Statement of
Hao Liu, Peng Shi, Hamid Reza Karimi and Mohammed Chadli
Abstract: This paper is concerned with the problems of finite-time stability (FTS) and finite-time stabilisation for a class of nonlinear systems with time-varying delay, which can be represented by Takagi–Sugeno fuzzy system. Some new delay-dependent FTS conditions are provided and applied to the design problem of finite-time fuzzy controllers. First, based on an integral inequality and a fuzzy Lyapunov–Krasovskii functional, a delay-dependent FTS criterion is proposed for open-loop fuzzy system by introducing some free fuzzy weighting matrices, which are less conservative than other existing ones. Then, the parallel distributed compensation controller is designed to ensure FTS of the time-delay fuzzy system. Finally, an example is given to illustrate the effectiveness of the proposed design approach.
Keywords: Nonlinear system; time-delay system; finite-time stability; finite-time stabilisation; fuzzy control
Rights: © 2014 Taylor & Francis
DOI: 10.1080/00207721.2014.932467
Grant ID:
Appears in Collections:Aurora harvest 7
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.